Show simple item record

Local theory of the slanted homoclinic snaking bifurcation diagram

Authordc.contributor.authorBortolozzo, U. 
Authordc.contributor.authorClerc Gavilán, Marcel es_CL
Authordc.contributor.authorResidori, S. es_CL
Admission datedc.date.accessioned2010-01-11T16:42:30Z
Available datedc.date.available2010-01-11T16:42:30Z
Publication datedc.date.issued2008-09
Cita de ítemdc.identifier.citationPHYSICAL REVIEW E Volume: 78 Issue: 3 Article Number: 036214 Part: Part 2 Published: SEP 2008en_US
Identifierdc.identifier.issn1539-3755
Identifierdc.identifier.other10.1103/PhysRevE.78.036214
Identifierdc.identifier.urihttp://repositorio.uchile.cl/handle/2250/125074
Abstractdc.description.abstractLocalized states in out of equilibrium one-dimensional systems are described by the homoclinic snaking associated with the infinite sequence of multibump localized solutions of the corresponding time reversible dynamical system. We show that when the pattern undergoes a saddle-node bifurcation the homoclinic snaking bifurcation diagram becomes slanted and a finite set of localized states continue to exist outside the region of bistability. This generic behavior offers a local theory resolution of the discrepancy between models and experiments.en_US
Patrocinadordc.description.sponsorshipfinancial support from the ring program ACT15 of Programa Bicentenario de Ciencia y Tegnología of the Chilean government and FONDAP Grant No. 11980002. This work has been partially supported by Grant No. ANR-07-BLAN-0246-03 turbonde.en_US
Lenguagedc.language.isoenen_US
Publisherdc.publisherAMER PHYSICAL SOCen_US
Keywordsdc.subjectPATTERN-FORMATIONen_US
Títulodc.titleLocal theory of the slanted homoclinic snaking bifurcation diagramen_US
Document typedc.typeArtículo de revistaen_US


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record